DOI 10.1186/s13223-022-00707-w
Drug-induced hypersensitivity syndrome induced by propylthiouracil: case report and literature review.
Аннотация
BACKGROUND
Drug-induced hypersensitivity syndrome (DIHS) is a rare, potentially life-threatening systemic drug reaction. Antithyroid drugs (ATDs) causing DIHS have seldom been reported before.
CASE PRESENTATION: We present a case of propylthiouracil (PTU)-induced DIHS, which included fever, skin rash, lymphadenopathy, hepatosplenomegaly, serious liver and kidney dysfunction, peripheral blood eosinophilia, and atypical lymphocytosis. Following supportive therapy, intravenous immunoglobulin (IVIG), and systemic corticosteroid, the patient experienced a resolution of fever and rash combined with progressive normalization of hematological index and organ function. These clinical features, and the skin lesion biopsy confirmed DIHS diagnosis.
CONCLUSIONS
To our knowledge, this is the second reported case of PTU-induced DIHS worldwide and the first human leukocyte antigen (HLA) typing of PTU-induced DIHS. Clinicians should cautiously distinguish hyperthyroidism etiology and identify the indication of ATDs. Timely recognition and formal DIHS treatment are required in patients with ATDs.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.